# SDR SWAA2020060288006

- Difficulty date: May 30, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 53,486 hours, 31,644 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER ENTRY AND EXIT DOOR (CAPTAINS SIDE).  AFT ESCAPE SLIDE FLOOR BRACKET MISSING ONE DECK FASTENER SCREW.  REPLACED MISSING FASTENER REF SRM 51-40-02.
